# SDR DALA2024022002353

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 CORROSION ON RH INB SEAT TRACK STA 365 TO 377 AND RBL 24 AT CABIN PAX. CORRECTIVE ACTION: SUMMARY OF NRC 00502. SEAT TRACK RH INB STA 365.25 TO 440 RBL 24 AT CABIN PAX WAS REPLACED PER B757-200 SRM. (0206387)
